# SDR COMA0660105

- Difficulty date: January 31, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N816CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 15,144 hours, 12,505 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cooling Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5668 - EN ROUTE ORF-JFK, RECEIVED A DISPLAY COOL CAUTION MESSAGE, FLIGHT DIVERTED TO CLE.  CLEANED DEBRIS FROM THE DISPLAY COOLING AIR FILTER AND HOSE.
